# SDR ASAA0853527

- Difficulty date: September 23, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,047 hours, 1,823 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: 8221604101
- Part serial: 16MYR3
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 6,047 hours, 1,823 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED AUTOLAND AS REQUESTED.  ALL OK UNTIL LAST 40FT AC STARTED GOING LEFT OF CENTERLINE AND TOUCHED DOWN APPROX HALF WAY BETWEEN LEFT RUNWAY EDGE AND CENTERLINE DID NOT GET APPROACH WARN DFCS FFR SHOWS NO FAULTS.  PERFORMED FULL LAND VERIFY TEST REF MM 22 11 00 PG 94, TEST PASSED.  HGS SYS TEST REF MM 34 36 00 PASSED AC REMAINS CAT IIIA AUTOLAND AND HGS QUAL.
